Advertisement

Nonlinear Dynamics

, Volume 93, Issue 2, pp 733–740 | Cite as

New nonautonomous combined multi-wave solutions for (\(\varvec{2+1}\))-dimensional variable coefficients KdV equation

  • M. S. Osman
  • J. A. T. Machado
Original Paper

Abstract

A variety of new types of nonautonomous combined multi-wave solutions of the (\(2+1\))-dimensional variable coefficients KdV equation is derived by means of the generalized unified method. These solutions are classified into three categories, namely multi- soliton, periodic and elliptic solutions. The physical insight of the waves is dressed for different values of the free parameters in the obtained solutions.

Keywords

Generalized unified method Variable coefficients Combined multi-wave solutions (\(2+1\))-dimensional KdV equation 

Notes

Compliance with ethical standards

Conflict of interest

The authors declare that there is no conflict of interests regarding the publication of this article.

Ethical standards

The authors state that this research complies with ethical standards and it does not involve either human participants or animals.

References

  1. 1.
    Osman, M.S.: On multi-soliton solutions for the (2+1)-dimensional breaking soliton equation with variable coefficients in a graded-index waveguide. Comput. Math. Appl. 75(1), 1–6 (2018)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Li, L., Xie, Y., Zhu, S.: New exact solutions for a generalized KdV equation. Nonlinear Dyn. (2018).  https://doi.org/10.1007/s11071-018-4050-3
  3. 3.
    Triki, H., Wazwaz, A.M.: Bright and dark soliton solutions for a \(K(m, n)\) equation with \(t\)-dependent coefficients. Phys. Lett. A 373(25), 2162–2165 (2009)CrossRefzbMATHGoogle Scholar
  4. 4.
    Triki, H., Wazwaz, A.M.: New solitons and periodic wave solutions for the (2+1)-dimensional Heisenberg ferromagnetic spin chain equation. Wave Random Complex 30(6), 788–794 (2016)Google Scholar
  5. 5.
    Li, Y.Z., Liu, J.G.: New periodic solitary wave solutions for the new (2+1)-dimensional Korteweg–de Vries equation. Nonlinear Dyn. 91(1), 497–504 (2018)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Xu, B., Chen, D., Zhang, H., Zhou, R.: Dynamic analysis and modeling of a novel fractional-order hydro-turbine-generator unit. Nonlinear Dyn. 81(3), 1263–1274 (2015)CrossRefGoogle Scholar
  7. 7.
    Xu, B., Wang, F., Chen, D., Zhang, H.: Hamiltonian modeling of multi-hydro-turbine governing systems with sharing common penstock and dynamic analyses under shock load. Energy Convers. Manag. 108, 478–487 (2016)CrossRefGoogle Scholar
  8. 8.
    Xu, B., Chen, D., Tolo, S., Patelli, E., Jiang, Y.: Model validation and stochastic stability of a hydro-turbine governing system under hydraulic excitations. Int. J Electr. Power. 95, 156–165 (2018)CrossRefGoogle Scholar
  9. 9.
    Osman, M.S., Wazwaz, A.M.: An efficient algorithm to construct multi-soliton rational solutions of the (2+1)-dimensional KdV equation with variable coefficients. Appl. Math. Comput. 321, 282–289 (2018)MathSciNetGoogle Scholar
  10. 10.
    Wazwaz, A.M.: A two-mode modified KdV equation with multiple soliton solutions. Appl. Math. Lett. 70, 1–6 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Biswas, A.: 1-soliton solution of the \(K(m, n)\) equation with generalized evolution. Phys. Lett. A 372(25), 4601–4602 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Osman, M.S.: Nonlinear interaction of solitary waves described by multi-rational wave solutions of the (2+1)-dimensional Kadomtsev–Petviashvili equation with variable coefficients. Nonlinear Dyn. 87(2), 1209–1216 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Wazwaz, A.M.: Kadomtsev–Petviashvili hierarchy: N-soliton solutions and distinct dispersion relations. Appl. Math. Lett. 52, 74–79 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Osman, M.S.: Multi-soliton rational solutions for some nonlinear evolution equations. Open Phys. 14(1), 26–36 (2016)CrossRefGoogle Scholar
  15. 15.
    Osman, M.S.: Multi-soliton rational solutions for quantum Zakharov–Kuznetsov equation in quantum magnetoplasmas. Wave Random Complex 26(4), 434–443 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Liu, N., Liu, Y.: New multi-soliton solutions of a (3+1)-dimensional nonlinear evolution equation. Comput. Math. Appl. 71(8), 1645–1654 (2016)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Gardner, C.S., Greene, J.M., Kruskal, M.D., Miura, R.M.: Method for solving the Korteweg–de Vries equation. Phys. Rev. E 19(19), 1095 (1976)zbMATHGoogle Scholar
  18. 18.
    Ablowitz, M.J., Clarkson, P.A.: Soliton, Nonlinear Evolution Equations and Inverse Scattering, vol. 149. Cambridge University Press, Cambridge (1991)CrossRefzbMATHGoogle Scholar
  19. 19.
    Gu, C.: Soliton theory and its application, NASA STI/Recon Technical Report A 1 (1995)Google Scholar
  20. 20.
    Li, Y., Zhang, J.E.: Darboux transformations of classical Boussinesq system and its multi-soliton solutions. Phys. Lett. A 284(6), 253–258 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Guo, B., Ling, L., Liu, Q.P.: Nonlinear Schr\(\ddot{\text{ o }}\)dinger equation: generalized Darboux transformation and rogue wave solutions. Phys. Rev. E 85(2), 026607 (2012)CrossRefGoogle Scholar
  22. 22.
    Hirota, R.: Exact solutions of the Korteweg–de Vries equation for multiple collisions of solitons. Phys. Rev. Lett. 27(18), 1192–1194 (1971)CrossRefzbMATHGoogle Scholar
  23. 23.
    Hietarinta, J.: A search for bilinear equations passing Hirota’s three-soliton condition. I. KdV-type bilinear equations. J. Math. Phys. 28(8), 1732–1742 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Wazwaz, A.M.: Multiple-soliton solutions for the KP equation by Hirota’s bilinear method and by the tanh–coth method. Appl. Math. Comput. 190(1), 633–640 (2007)MathSciNetzbMATHGoogle Scholar
  25. 25.
    Liu, J., Mu, G., Dai, Z., Luo, H., Liu, J., Mu, G., Dai, Z., Luo, H.: Spatiotemporal deformation of multi-soliton to (2+1)-dimensional KdV equation. Nonlinear Dyn. 83(1–2), 355–360 (2016)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Lou, S.Y., Tang, X.Y., Lin, J.: Similarity and conditional similarity reductions of a (2+1)-dimensional KdV equation via a direct method. J. Math. Phys. 41(12), 8286–8303 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Shen, S., Zhang, J., Pan, Z.: New exact solutions of the (2+1)-dimensional KdV equation with variable coefficients. Phys. Lett. A 337(1), 101–106 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Boiti, M., Leon, J.P., Manna, M., Pempinelli, F.: On the spectral transform of a Korteweg–de Vries equation in two spatial dimensions. Inverse Probl. 2(3), 271–279 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Lou, S.Y., Hu, X.B.: Infinitely many Lax pairs and symmetry constraints of the KP equation. J. Math. Phys. 38(12), 6401–6427 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Dorizzi, B., Grammaticos, B., Ramani, A., Winternitz, P.: Are all the equations of the Kadomtsev–Petviashvili hierarchy integrable? J. Math. Phys. 27(12), 2848–2852 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Osman, M.S., Abdel-Gawad, H.I.: Multi-wave solutions of the (2+1)-dimensional Nizhnik–Novikov–Veselov equations with variable coefficients. Eur. Phys. J. Plus 130(10), 1–11 (2015)CrossRefGoogle Scholar
  32. 32.
    Osman, M.S.: Analytical study of rational and double-soliton rational solutions governed by the KdV-Sawada–Kotera–Ramani equation with variable coefficients. Nonlinear Dyn. 89(3), 2283–2289 (2017)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Zhang, L.H.: Travelling wave solutions for the generalized Zakharov–Kuznetsov equation with higher-order nonlinear terms. Appl. Math. Comput. 208(1), 144–155 (2009)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media B.V., part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of ScienceCairo UniversityGizaEgypt
  2. 2.Department of Electrical EngineeringInstitute of Engineering, Polytechnic of PortoPortoPortugal

Personalised recommendations